7 doctors weighed in:

Just took first dose of concerta 27mg..I'm feeling sleepy! is this normal?

7 doctors weighed in
Dr. Jerald Ratner
Psychiatry
3 doctors agree

In brief: May be

People with adhd upon taking a stimulant may become sleepy.
I would report this to the doctor who prescribed this to rule out an adverse reaction.

In brief: May be

People with adhd upon taking a stimulant may become sleepy.
I would report this to the doctor who prescribed this to rule out an adverse reaction.
Dr. Jerald Ratner
Dr. Jerald Ratner
Thank
Dr. Robert Kwok
Pediatrics
3 doctors agree

In brief: Dr. can re-evaluate

Concerta is a stimulant so a more common side effect is insomnia (trouble falling asleep).
Some people have felt sleepy while on concerta, but it is uncertain what other symptoms or other medications those people had. In general, a person can become sleepy when taking any one of a large variety of medications, even if most other people tolerate the meds fine. Avoid driving, etc... Contact the dr.

In brief: Dr. can re-evaluate

Concerta is a stimulant so a more common side effect is insomnia (trouble falling asleep).
Some people have felt sleepy while on concerta, but it is uncertain what other symptoms or other medications those people had. In general, a person can become sleepy when taking any one of a large variety of medications, even if most other people tolerate the meds fine. Avoid driving, etc... Contact the dr.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors